The generalized Kudryashov method for the nonlinear fractional partial differential equations with the beta-derivative

Yusuf Gurefe


In this article, we consider the exact solutions of the Hunter-Saxton and Schrödinger equations defined by Atangana's comformable derivative using the general Kudryashov method. Firstly, Atangana's comformable fractional derivative and its properties are included. Then, by introducing the generalized Kudryashov method, exact solutions of nonlinear fractional partial differential equations (FPDEs), which can be expressed with the comformable derivative of Atangana, are classified. Looking at the results obtained, it is understood that the generalized Kudryashov method can yield important results in obtaining the exact solutions of FPDEs containing beta-derivatives.


The generalized Kudryashov method; Hunter-Saxton equation; Schrödinger equation; beta-derivative; wave solutions.

Full Text:



J.F. Gomez-Aguilar, Space-time fractional diffusion equation using a derivative with nonsingular and regular kernel. Physica A: Stat. Mech. Appl., 465 (2017) 562-572.

D. Kumar, J. Singh and D. Baleanu, A hybrid computational approach for Klein-Gordon equations on Cantor sets. Nonlinear Dyn., 87 (2017) 511-517.

K.M. Owolabi and A. Atangana, Numerical simulations of chaotic and complex spatiotemporal patterns in fractional reaction diffusion systems. Comput. Appl. Math., 1 (2017) 1-24.

H.M. Srivastava, D. Kumar and J. Singh, An efficient analytical technique for fractional model of vibration equation. Appl. Math. Model., 45 (2017) 192-204.

K.M. Owolabi and A. Atangana, Numerical simulation of noninteger order system in subdiffusive, diffusive, and superdiffusive scenarios. J. Comput. Nonlinear Dyn., 12 (2017) 1-10.

I. Podlubny, Fractional Differential Equations, Academic Press, 1999.

R. Metzler and J. Klafter, The random walk’s guide to anomalous diffusion: a fractional dynamics approach, Phys. Rep., 339 (2000) 1-77.

M. Caputo and M. Fabricio, A new definition of fractional derivative without singular kernel. Progr. Fract. Differ. Appl., 1 (2015) 73-85.

G. Jumarie, Modified Riemann-Liouville derivative and fractional Taylor series of nondifferentiable functions further results, Comput. Math. Appl., 51(9) (2006) 1367-1376.

A. Atangana and D. Baleanu, New fractional derivatives with nonlocal and non-singular kernel: theory and application to heat transfer model. Therm. Sci., 20 (2016) 763-769.

S. Zhang and H.Q. Zhang, Fractional sub-equation method and its applications to nonlinear fractional PDEs. Phys. Lett. A, 375 (2011) 1069-1073.

B. Lu, The first integral method for some time fractional differential equations. J. Math. Anal. Appl., 395 (2012) 684-693.

Y. Pandir, Y. Gurefe and E. Misirli, The extended trial equation method for some time-fractional differential equations. Discrete Dyn. Nat. Soc., 2013 (2013) 491359.

Y. Pandir, Y. Gurefe and E. Misirli, New exact solutions of the time-fractional Nonlinear dispersive KdV equation. Int. J. Model. Opt., 3(4) (2013) 349-352.

N. Das, R. Singh, A.M. Wazwaz and J. Kumar, An algorithm based on the variational iteration technique for the Bratu-type and the Lane-Emden problems. J. Math. Chem., 54 (2016) 527-551.

X. J. Yang and Y.D. Zhang, A new Adomian decomposition procedure scheme for solving local fractional Volterra integral equation. Adv. Inf. Tech. Manag., 1(4) (2012) 158-161.

H. Jafari and H.K. Jassim, Numerical solutions of telegraph and Laplace equations on cantor sets using local fractional Laplace decomposition method. Int. J. Adv. Appl. Math. Mech., 2 (2015) 144-151.

M.S. Hu, R.P. Agarwal and X.J. Yang, Local fractional Fourier series with application to wave equation in fractal vibrating string. Abstract. Appl. Anal., 2012 (2012) 567401.

G.H. Gao, Z.Z. Sun and Y.N. Zhang, A finite difference scheme for fractional sub-diffusion equations on an unbounded domain using artificial boundary conditions. J. Comput. Phys., 231(7) (2012) 2865-2879.

W. Deng, Finite element method for the space and time fractional Fokker-Planck equation. SIAM J. Numer. Anal., 47(1) (2008) 204-226.

R. Khalil, M. Al Horani, A. Yousef and M. Sababheh, A new definition of fractional derivative. J. Comput. Appl. Math., 264 (2014) 65-70.

Y. Cenesiz and A. Kurt, The solution of time fractional heat equation with new fractional derivative definition. In 8th International Conference on Applied Mathematics, Simulation and Modelling., 2014 (2014) 195-198.

A. Atangana, D. Baleanu and A. Alsaedi, New properties of conformable derivative. Open Math., 13 (2015) 1-10.

Y. Cenesiz, D. Baleanu, A. Kurt and O. Tasbozan, New exact solutions of Burgers' type equations with conformable derivative. Waves Random Complex Media, 27(1) (2016) 103-116.

W.S. Chung, Fractional Newton mechanics with conformable fractional derivative. J. Comput. Appl. Math., 290 (2015) 150-158.

A. Atangana, D. Baleanu and A. Alsaedi, Analysis of time-fractional Hunter-Saxton equation: a model of neumatic liquid crystal. Open Phys., 14 (2016) 145-149.

H. Yépez-Martínez, J.F. Gómez-Aguilar and A. Atangana, First integral method for non-linear differential equations with comformable derivative. Math. Model. Nat. Phenom., 13 (2018) 1-22.

H. Yépez-Martínez and J.F. Gómez-Aguilar, Fractional sub-equation method for Hirota-Satsuma-coupled KdV equation and coupled mKdV equation using the Atangana’s conformable derivative. Waves Random Complex Media, 29(4) (2019) 678-693.

H. Yépez-Martínez and J.F. Gómez-Aguilar, Optical solitons solution of resonance nonlinear Schrödinger type equation with Atangana’s-conformable derivative using sub-equation method. Waves Random Complex Media, DOI: 10.1080/17455030.2019.1603413.

B. Ghanbari and J.F. Gómez-Aguilar, The generalized exponential rational function method for Radhakrishnan-Kundu-Lakshmanan equation with -conformable time derivative. Rev. Mex. Fis., 65(5) (2019) 503-518.

ST. Demiray, Y. Pandir and H. Bulut, Generalized Kudryashov method for time-Fractional differential equations. Abstr. Appl. Anal., 2014 (2014) 901540.

ST. Demiray and H. Bulut, Generalized Kudryashov method for nonlinear fractional double sinh-Poisson equation. J. Nonlinear Sci. Appl., 9 (2016) 1349-1355.

A.A. Gaber, A.F. Aljohani, A. Ebaid and J. Tenreiro Machado, The generalized Kudryashov method for nonlinear space-time fractional partial differential equations of Burgers type. Nonlinear Dyn., 95 (2019) 361-368.



  • There are currently no refbacks.

Revista Mexicana de Física

ISSN: 2683-2224 (on line), 0035-001X (print)

Bimonthly publication of Sociedad Mexicana de Física, A.C.
Departamento de Física, 2o. Piso, Facultad de Ciencias, UNAM.
Circuito Exterior s/n, Ciudad Universitaria. C. P. 04510 Ciudad de México.
Apartado Postal 70-348, Coyoacán, 04511 Ciudad de México.
Tel/Fax: (52) 55-5622-4946, (52) 55-5622-4840.